# SDR DALA2022120207715

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 29,883 hours, 3,849 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Arm
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DOOR L2 HINGE ARM IN PASSENGER CABIN.   INSTALLED SUPPORT ARM, PERFORMED CHECK ADJUSTMENT AND OPERATIONAL TEST THE DAMPER ON DOOR 2L.
